# SDR IPXA2M74103

- Difficulty date: June 18, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 70,476 hours, 11,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AT APPROX STA XOS620.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS625-629 IAW SRM 57-40-02, REPAIR 9, FIG 203 & EO MD11-5730-42916-D.
